# SDR FDEA202402040136

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,987 hours, 26,039 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N402234
- Part serial: 5H0408
- Condition: Worn
- Location: Lt Te Flaps
- Part time: 8,950 hours, 5,941 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO RWY 27 RECEIVED TE FLAP DISAGREE  EICAS MESSAGE WHEN SELECTING FLAPS 25. WENT AROUND,  RAN QRH, AND LANDED ON 36C WITHOUT INCIDENT.       AMM: 27-51-11-4  AMM: 27-51-06-4  FOUND L/H I/B FLAP TRANSMISSION TRIPPED AND  BALLSCREW KNIFE EDGED. REMOVED AND REPLACED BOTH  REF ABOVE. OPS AND INDICATION CHECK GOOD.
